# SDR AALA971261

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BOS - LEFT ONE LIGHT ILLUMINATED AND GEN DISCONNECTED.  CONFIRMED DELTA P FILTER BUTTON POPPED.  REPLACED LEFT IDG.  NEW IDG DEFECTIVE FROM STOCK AS UNABLE TO RESET FIELD, S/N CO105 DFW.  NEEDS ANOTHER IDG.  NIS BOS.  PLACARDED LEFT IDG INOP PER MEL REF 2401 AUTH 07-158DC-B.  BOTH IDGS SERVICED FULL ENTERED IN MIC.  REPLACED LEFT ENGINE IDG PER MM.  ALL CHECKS TEST GOOD.  REMOVED PLACARD MEL 7-158DC-B.  CLEARED MIC.  (M)
